MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-MF-030
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 30mm amplatzer cribriform was chosen for implant using a 9f amplatzer trevisio delivery system.During the procedure, the device formed a bulbous shape while deploying into the right atrium.The deformed device was never released from the delivery cable while inside the patient.It was noted that there was no interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The procedure was completed using a new 35mm amplatzer cribriform.There was no clinically significant delay during the procedure and the patient remained hemodynamically stable throughout the procedure.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23271602
Report Number2135147-2025-05801
Device Sequence Number9649035
Product Code MLV
UDI-Device Identifier00811806010304
UDI-Public(01)00811806010304(17)260930(10)8182369
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number9-ASD-MF-030
Device Catalogue Number9-ASD-MF-030
Device Lot Number8182369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9F AMPLATZER TREVISIO DS (9-ATV09F45/80).
Patient SexUnknown